# SDR ZW0A0105301

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,495 hours, 29,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE FIRST CLASS EGRESS LIGHTS WERE FOUND INOP.   REMOVED MOISTURE FROM EGRESS LIGHT TRACK AND REPLACED BATTERY PACK P/N 5822-2.  LAST CHECK C 08/29/00 STL.   ---CLOSED---
